# SDR USAASA99010

- Difficulty date: November 25, 1999
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N719US
- Make and model: Airbus A319-112
- Aircraft serial: 1084
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: Z010H0005119
- Condition: Failed
- Location: Cabin
- Part time: 582 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - FOUND EMERGENCY EXIT LIGHTS IN CABIN WILL NOT EXTINGUISH WITH PED SWITCH OFF.  MAINTENANCE REPLACED CIDS DIRECTOR.  GROUND TESTS OK.  (M)
